Perturbed optical solitons with spatio-temporal dispersion in (2+1) -dimensions by extended Kudryashov method


YAŞAR E. , Yildirim Y., Adem A. R.

OPTIK, vol.158, pp.1-14, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 158
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.11.205
  • Title of Journal : OPTIK
  • Page Numbers: pp.1-14
  • Keywords: Solitons, Perturbation, Extended Kudryashov's method, QUADRATIC-CUBIC NONLINEARITY, INVERSE VARIATIONAL PRINCIPLE, POWER LAW NONLINEARITIES, SCHRODINGERS EQUATION, 1-SOLITON SOLUTION, CONSERVATION-LAWS, DARK, MEDIA, (2+1)-DIMENSIONS

Abstract

This paper derives optical soliton solutions to perturbed nonlinear Schrodinger's equation with spatio-temporal dispersion in (2 + 1)-dimensions by the extended Kudryashov method which takes full advantages of the Bernoulli and Riccati equations to construct optical soliton solutions. There are four types of nonlinear fibers studied in this paper. They are quadratic-cubic law, anti-cubic law, cubic-quintic-septic law and triple-power law nonlinearity. With performing this algorithm, dark soliton, singular soliton and rational soliton are deduced. These solitons are important in optics. Besides, singular periodic solutions are revealed as a consequences of this approach and these are also listed. (C) 2017 Elsevier GmbH. All rights reserved.